# SDR SWAA2024012530476

- Difficulty date: December 11, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** EXTERNAL AFT LOWER FUSELAGE TOILET SERVICE PANEL 145AL AT BONDING WIRE ATTACHED POINT<[01] REMOVED AND REPLACED AFT LOWER FUSELAGE TOILET SERVICE PANEL 145AL AS PER AMM 52-49-07-000-801;[02] CORRECTED STEP 1. REMOVED AND INSTALLED NEW AFT LOWER FUSELAGE TOILET SERVICE PANEL 145AL AS PER AMM 52-49-07-400-801;[03] VERIFIED DOOR INSTALLATION AFT LOWER FUSELAGE TOILET SERVICE PANEL 145AL.
